67958members
357814posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Digestive problems..tamoxifen??

1 REPLY 1
Highlighted
Member

Re: Digestive problems..tamoxifen??

Hi Munchkin,

 

I'm sorry to hear you're experiencing digestive problems. I have found the following information regarding indigestion as a side effect from Tamoxifen from the information page on our website:  Some people experience indigestion or mild nausea. This is usually most noticeable when they start taking tamoxifen. These symptoms generally improve or become easier to manage over time and may be helped by taking the tamoxifen with food. Here is the link to the page for further information https://www.breastcancercare.org.uk/information-support/facing-breast-cancer/going-through-treatment...

 

I would also recommend posting on our Ask the Nurses board too, where our nurses can provide advice on how to manage your side effects.

 

All the best,

 

Helena at Breast Cancer Care

 

 

Highlighted
Member

Digestive problems..tamoxifen??

Hi everyone, I've been on tamoxifen for over 6months now, have had all the usual side effects, hot flushes, joint pain etc..but recently though I've developed terrible heart burn, I'm constantly burping, passing wind etc..it can be quite painful too, had a bout of this going through chemo before, but it seems worse now, is this common on tamoxifen, I'm changing my diet, cutting out carbs, potatoes, pasta and rice, to see if it helps. Anyone else had this problem?Xxx